# SDR FDEA202012133133

- Difficulty date: December 13, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: NOSE LANDING GEAR LEFT HAND TRUNNION FITTING SUSPECTED CRACK.  CRACKED NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AT STATION Y=595 REPAIRED, AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202.  INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 1500 FLIGHT CYCLES, AS PER SRM 53-10-14-2R TABLE 201/REPAIR 2 FIGURE 202/REPAIR 2.  REQUIREMENTS, METHOD BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
